CaltechAUTHORS
  A Caltech Library Service

Equivalence classes of block Jacobi matrices

Kozhan, Rostyslav (2011) Equivalence classes of block Jacobi matrices. Proceedings of the American Mathematical Society, 139 (3). pp. 799-805. ISSN 0002-9939. https://resolver.caltech.edu/CaltechAUTHORS:20110411-105823248

[img]
Preview
PDF - Published Version
See Usage Policy.

377Kb

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20110411-105823248

Abstract

The paper contains two results on the equivalence classes of block Jacobi matrices: first, that the Jacobi matrix of type 2 in the Nevai class has A_n coefficients converging to 1, and second, that under an L^1-type condition on the Jacobi coefficients, equivalent Jacobi matrices of types 1, 2 and 3 are pairwise asymptotic.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1090/S0002-9939-2010-10582-8 DOIUNSPECIFIED
http://www.ams.org/journals/proc/2011-139-03/S0002-9939-2010-10582-8/home.htmlPublisherUNSPECIFIED
Additional Information:© 2011 American Mathematical Society. Reverts to public domain 28 years from publication. Received by editor(s): December 12, 2009; Received by editor(s) in revised form: April 2, 2010; Posted: August 13, 2010. Communicated by: Walter Van Assche. The author would like to thank Professor Barry Simon for helpful comments.
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Publisher Item Identifier (PII)S 0002-9939(2010)10582-8
Issue or Number:3
Classification Code:MSC (2000): Primary 15A18, 15A45
Record Number:CaltechAUTHORS:20110411-105823248
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20110411-105823248
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:23277
Collection:CaltechAUTHORS
Deposited By: Jason Perez
Deposited On:12 Apr 2011 14:55
Last Modified:03 Oct 2019 02:45

Repository Staff Only: item control page